MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ STERI-STRIP¿ BLEND TONE SKIN CLOSURES; STERI-STRIP SKIN CLOSURES

3M HEALTH CARE 3M¿ STERI-STRIP¿ BLEND TONE SKIN CLOSURES; STERI-STRIP SKIN CLOSURES
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information: information was not provided.Date of event: specific date of occurrence was not provided.The customer reported the patient rashes occurred within the last month.Lot #: the product lot number for the steri-strip blend tone skin closures applied to the patients who experienced a rash was unknown.The customer reported 2023-07au was the current lot number in stock.A medical complaint history review was completed for steri-strip skin closures from (b)(6) 2017 - (b)(6) 2019.The number of medical complaints were low with no trends noted.Complaints will continue to be monitored.
 
Event or Problem Description
A customer alleged b1557 3m¿ steri-strip¿ blend tone skin closures were applied to plastic surgery patients in the operating room.The customer alleged three to four patients experienced a rash with use of the steri-strip closures.The customer estimated three of the four patients experienced a significant skin rash requiring treatment with a steroid dose pack.Individual patient information was not provided.The customer reported all of the patient rashes were resolved.

Brand Name
3M¿ STERI-STRIP¿ BLEND TONE SKIN CLOSURES
Common Device Name
STERI-STRIP SKIN CLOSURES
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8427833
Report Number2110898-2019-00038
Device Sequence Number2639752
Product Code KGX
UDI-Device Identifier30707387416837
UDI-Public30707387416837
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberB1557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;